MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO INTL OPI 230V ITALY/CHILE; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO INTL OPI 230V ITALY/CHILE; GENERATOR, OXYGEN, PORTABLE
Model Number 1020011
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : the device has not been returned to the manufacturer for analysis.
 
Event or Problem Description
The manufacturer received an allegation that the body work of the everflo device is deformed due to overheating.No allegations of patient harm, serious injury, or medical intervention are specified.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer received an allegation that the body work of the everflo device is deformed due to overheating.No allegations of patient harm, serious injury, or medical intervention are specified.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.**udi related data quality updates only** the udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.
 
Additional Manufacturer Narrative
The manufacturer previously reported receiving an allegation that the bodywork of the everflo device is deformed due to overheating.No allegations of patient harm, serious injury, or medical intervention are specified.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.Udi related data quality update.The udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.
 
Additional Manufacturer Narrative
Previously reported as 'the manufacturer received an allegation that the body work of the everflo device is deformed due to overheating.No allegations of patient harm, serious injury, or medical intervention are specified.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete'.In this report, box b: adverse event or product problem (describe event or problem) as the manufacturer received an allegation that the body work of the everflo device is deformed due to overheating.There was no report of patient harm or injury.No medical intervention was required by the patient.The device was returned to third party service center and evaluated.Evaluation result stated that rear and front cabinet is cracked, sieves are clogged, tubing is kinked, but all test results passed.The manufacturer is submitting a final report at this time.If any additional information becomes available to the manufacturer at a later date, an addendum to this final report will be filed, box d: suspect medical device (operator of device), box g: all manufacturers (report source), box h: device manufacturers (evaluation method code grid, evaluation results code grid, conclusion code grid) have been corrected/updated.

Brand Name
EVERFLO INTL OPI 230V ITALY/CHILE
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18145883
Report Number2518422-2023-30421
Device Sequence Number6884551
Product Code CAW
UDI-Device Identifier00606959032590
UDI-Public(01)00606959032590
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryIT
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1020011
Device Catalogue Number1020011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer10/31/2023
10/31/2023
09/30/2025
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date08/02/2024
08/08/2024
09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown